# SDR JGV2004F00001

- Difficulty date: January 29, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N24YS
- Make and model: Gulstm G1159B
- Aircraft serial: 016
- Engine: Rroyce SPEY50614
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: 1159EL20500
- Condition: Broken
- Location: Fs67.0-180.0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL PITOT/STATIC TUBING AND PLASTIC FITTINGS BRITTLE AND EASILY BROKEN.  MOVING TUBING OR EVEN WIRE BUNDLES TOUCHING TUBING CAUSES LEAKS.  THIS IS DUE TO ITS OLD AGE.  IT NEEDS TO BE REPLACED WITH A NEWER, MORE FLEXIBLE TUBING.
